Alert archive / California / Wind Advisories in 2023
Wind Advisory 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Feb 11, 2023, 1:13 AM PST. It took effect at Feb 12, 2023, 6:00 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2023, 1:13 AM PST (09:13 UTC)
- In effect from
- Feb 12, 2023, 6:00 AM PST
- Expired
- Feb 13, 2023, 6:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Las Vegas, NV
The text
As transmitted.
164 WWUS75 KVEF 110913 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 113 AM PST Sat Feb 11 2023 CAZ520-112200- /O.NEW.KVEF.WI.Y.0011.230212T1400Z-230213T1400Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 113 AM PST Sat Feb 11 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM PST MONDAY... * WHAT...North winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Southern half of the Owens Valley primarily between Lone Pine and Pearsonville. * WHEN...From 6 AM Sunday to 6 AM PST Monday. * IMPACTS...Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and may create areas of blowing dust or sand. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
4 follow-up statements
503 WWUS75 KVEF 112119 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 119 PM PST Sat Feb 11 2023 CAZ520-121100- /O.CON.KVEF.WI.Y.0011.230212T1400Z-230213T1400Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 119 PM PST Sat Feb 11 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 6 AM PST MONDAY... * WHAT...North winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Southern half of the Owens Valley primarily between Lone Pine and Pearsonville. * WHEN...From 6 AM Sunday to 6 AM PST Monday. * IMPACTS...Winds this strong can make driving difficult... especially for motorcycles and high profile vehicles and may create areas of blowing dust or sand. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
919 WWUS75 KVEF 120952 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 152 AM PST Sun Feb 12 2023 CAZ520-122200- /O.NEW.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.CON.KVEF.WI.Y.0011.230212T1400Z-230213T1400Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 152 AM PST Sun Feb 12 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM PST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, north winds 25 to 35 mph with gusts 40 to 50 mph expected. For the High Wind Watch, northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Owens Valley. * WHEN...For the Wind Advisory, from 6 AM this morning to 6 AM PST Monday. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Strong winds can make driving difficult... especially for motorcycles and high profile vehicles and may create areas of blowing dust or sand. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Damaging winds on Tuesday could blow down trees and power lines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Monitor the latest forecasts and warnings for updates on this situation. && $$ CAZ519-521>526-NVZ014-017>020-022-122200- /O.NEW.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ Eastern Sierra Slopes-White Mountains of Inyo County- Death Valley National Park-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- Esmeralda and Central Nye County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- Including Aspendell, Whitney Portal, Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms, Vidal Junction, Beatty, Goldfield, Silver Peak, Dyer, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, Boulder City, Primm, Searchlight, and Cal-Nev-Ari 152 AM PST Sun Feb 12 2023 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...West or northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Portions of southeast California and south central and southern Nevada. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. Blowing dust may reduce visibility in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
428 WWUS75 KVEF 122105 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 105 PM PST Sun Feb 12 2023 CAZ520-131115- /O.CON.KVEF.WI.Y.0011.000000T0000Z-230213T1400Z/ /O.CON.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 105 PM PST Sun Feb 12 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, north winds 25 to 35 mph with gusts 40 to 50 mph expected. For the High Wind Watch, northwest winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Owens Valley. * WHEN...the Wind Advisory remains in effect through 6 AM PST Monday. For the High Wind Watch, from early Tuesday morning through Tuesday evening. * IMPACTS...Strong winds could make driving difficult... especially for motorcycles and high profile vehicles and may create areas of blowing dust or sand. Gusty winds could blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CAZ519-523-525-131115- /O.EXT.KVEF.HW.A.0001.230214T1100Z-230215T0600Z/ Eastern Sierra Slopes-Western Mojave Desert-Morongo Basin- Including Aspendell, Whitney Portal, Barstow, Daggett, Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms 105 PM PST Sun Feb 12 2023 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING... * WHAT...West or northwest winds 30 to 40 mph with gusts over 60 mph possible. * WHERE...Barstow Area, the Morongo Basin, and Eastern Sierra Slopes. * WHEN...From late Monday night through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines causing power outages. Travel could be difficult due to hazardous crosswinds on some roadways including Interstate 15. Blowing dust may reduce visibility in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CAZ521-522-524-526-NVZ014-017>020-022-131115- /O.CON.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ White Mountains of Inyo County-Death Valley National Park- Eastern Mojave Desert-Cadiz Basin- Esmeralda and Central Nye County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- Including Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, Shoshone, Baker, Mountain Pass, Mitchell Caverns, Vidal Junction, Beatty, Goldfield, Silver Peak, Dyer, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, Boulder City, Primm, Searchlight, and Cal-Nev-Ari 105 PM PST Sun Feb 12 2023 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...West or northwest winds 25 to 35 mph with gusts of 50 to 60 mph possible. * WHERE...Portions of southeast California and southern Nevada. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. Blowing dust may reduce visibility in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
302 WWUS75 KVEF 130908 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 108 AM PST Mon Feb 13 2023 CAZ523-525-132115- /O.UPG.KVEF.HW.A.0001.230214T1100Z-230215T0600Z/ /O.NEW.KVEF.HW.W.0001.230214T1100Z-230215T0600Z/ Western Mojave Desert-Morongo Basin- Including Barstow, Daggett, Fort Irwin, Morongo Valley, Yucca Valley, and Twentynine Palms 108 AM PST Mon Feb 13 2023 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 10 PM PST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Western Mojave Desert and Morongo Basin. * WHEN...From 3 AM to 10 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust will impact motorists on Interstate 40 and Interstate 15, Beware of sudden reductions in visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other lightweight fixtures and unsecured outdoor objects. Operators of motorcycles, vans, campers, trailers, and other high profile vehicles should be especially cautious for the possibility of sudden, strong crosswinds and be prepared for areas of blowing dust which could drastically reduce visibility. && $$ CAZ524-526-132115- /O.UPG.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.NEW.KVEF.HW.W.0001.230214T1100Z-230215T0600Z/ Eastern Mojave Desert-Cadiz Basin- Including Baker, Mountain Pass, Mitchell Caverns, and Vidal Junction 108 AM PST Mon Feb 13 2023 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 10 PM PST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Eastern Mojave Desert and Cadiz Basin. * WHEN...From 3 AM to 10 PM PST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust will impact motorists on Interstate 40 and Interstate 15, Beware of sudden reductions in visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other lightweight fixtures and unsecured outdoor objects. Operators of motorcycles, vans, campers, trailers, and other high profile vehicles should be especially cautious for the possibility of sudden, strong crosswinds and be prepared for areas of blowing dust which could drastically reduce visibility. && $$ CAZ520-132115- /O.UPG.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ /O.CON.KVEF.WI.Y.0011.000000T0000Z-230213T1400Z/ Owens Valley- Including Bishop, Independence, Lone Pine, and Olancha 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...For the first Wind Advisory, north winds 25 to 35 mph with gusts up to 45 mph. For the second Wind Advisory, northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Owens Valley. * WHEN...For the first Wind Advisory, until 6 AM PST early this morning. For the second Wind Advisory, from 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ519-132115- /O.UPG.KVEF.HW.A.0001.230214T1100Z-230215T0600Z/ /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ Eastern Sierra Slopes- Including Aspendell and Whitney Portal 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...Northwest winds 30 to 50 mph with gusts up to 65 mph expected. * WHERE...Eastern Sierra Slopes. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ521-522-132115- /O.UPG.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ White Mountains of Inyo County-Death Valley National Park- Including Westgard Pass, Bristlecone Pine, Furnace Creek, Stovepipe Wells, and Shoshone 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...White Mountains of Inyo County and Death Valley National Park. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Areas of blowing dust are likely around Death Valley National Park. Beware of sudden reductions in visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ014-017-132115- /O.UPG.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ Esmeralda and Central Nye County- Western Clark and Southern Nye County- Including Beatty, Goldfield, Silver Peak, Dyer, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Esmeralda and Central Nye County and Western Clark and Southern Nye County. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Beware of pockets of blowing dust near dry lake beds which may cause sudden reductions in visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ018>020-022-132115- /O.UPG.KVEF.HW.A.0001.230214T1400Z-230215T0600Z/ /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ Sheep Range-Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- Including Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, Boulder City, Primm, Searchlight, and Cal-Nev-Ari 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Sheep Range, Spring Mountains-Red Rock Canyon, Las Vegas Valley and Southern Clark County. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ015-132115- /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 108 AM PST Mon Feb 13 2023 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lincoln County. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ002-036-CAZ527-NVZ016-021-132115- /O.NEW.KVEF.WI.Y.0012.230214T1400Z-230215T0600Z/ Lake Havasu and Fort Mohave-Lake Mead National Recreation Area- San Bernardino County-Upper Colorado River Valley- Northeast Clark County- Including Lake Havasu City, Desert Hills, Topock, Bullhead City, Oatman, Mohave Valley, Needles, Mesquite, Overton, Moapa, Hoover Dam, and Laughlin 108 AM PST Mon Feb 13 2023 /208 AM MST Mon Feb 13 2023/ ...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST TUESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...In Arizona, Lake Havasu and Fort Mohave and Lake Mead National Recreation Area. In California, San Bernardino County- Upper Colorado River Valley. In Nevada, Northeast Clark County and Lake Mead National Recreation Area. * WHEN...From 6 AM to 10 PM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Boating will be dangerous on area lakes due to elevated waves and strong wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 10, 12:23 PM PST, 12 hours 50 minutes earlier.
Area forecast discussion, Feb 10, 12:23 PM PST, 12 hours 50 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1223 PM PST Fri Feb 10 2023 .SYNOPSIS...A ridge of high pressure will move overhead today before a low pressure system drops down the California Coast Saturday and Sunday. A much colder system will dive down from the Gulf of Alaska by Valentine's Day and bring a blast of wind and cooler temperatures to our region along with the potential for limited low elevation snow. && .SHORT TERM...Today through Sunday. Tranquil weather is in store today for the entire region as the axis of a ridge extending up into western Canada migrates across the Great Basin ahead of a low pressure system swinging into northern California by this afternoon. This circulation is forecast to straddle the coast as it digs Saturday and brings just enough moisture into the southern Sierra for possibly an inch or two of snow on the eastern Slopes. Model ensembles indicate it will pull slightly off shore as it continues southward and ends up a little southwest of San Diego on Sunday before turning inland across northern Baja Sunday night. Most of our region will continue to see fair weather Saturday and Sunday, but south-southeast breezes 10-20 mph will be stirred up by the closed low Saturday then north winds developing Sunday in response to the position of the system over far southern California. The strongest winds will likely be in the Owens Valley and southern Inyo County where gusts over 40 mph will be possible. Moisture along the northeast periphery of the system may brush central and southern Mohave County Sunday night leading to a 15-20 percent chance of light precipitation. Temperatures will climb a few degrees each day for most sites in the region. .LONG TERM...Next Week. The focus of the long term is another low pressure system strengthening as it moves into the western CONUS from the Pac NW early in the week. From Monday through Wednesday, the EC Ensemble *mean* indicates this low strengthening to ~4 sigma anomaly by the time it reaches the 4 corners region. The strength of this system's evolution will be more than enough to generate strong winds, likely before and after frontal passage, especially with the enhanced thermal gradients involved. Already at 96 hours out, both the EC/GEFS are showing impressive wind output in the ensemble means for our usual belt of winds from San Bern through northern Mohave. With the NBM output already strong at this range, and its inputs being driven almost entirely by coarse ensemble members, their means, and deterministic solutions of the GFS/Canadian/ECWMF, would anticipate this to only increase as this system enters the hi-res domain. So collaborated with neighbors to push the wind grids towards the higher end of the PDF among the Grand Ensemble. Additionally, this system looks like will be dynamically strong enough to make the most out of some limited moisture availability and produce decent QPF for Mohave County as snow levels plummet. As of now, only a few inches in the higher terrain areas is forecast, but the variance in values here is pretty high, as would be expected with limited moisture in a strong dynamic system. This system is expected to move rather quickly, exiting by Wednesday morning and leaving the area dry for the remainder of the week and a brief period of ridging heading into the late week, but another shortwave originating from much farther south could be on the horizon for next weekend. && .AVIATION...For Harry Reid...Minimal impacts expected through the next 24 hours for the Harry Reid terminal. Light winds favoring a east or northeast direction continue to be expected with an occasional gust up to 10-12kts at times. Light winds overnight and through tomorrow morning as well with increasing mid/high cloud cover. Tomorrow afternoon, minor breezes out of the southeast (120-150) could result in some configuration issues. For the rest of southern Nevada, northwest Arizona and southeast California...Generally quiet weather conditions across the region beyond minor breezes. KBIH will see the strongest winds later this afternoon with southeast gusts in the 20-25 kt range, but shouldn't be a major aviation issue. Winds over the weekend will be a bit more impactful for KBIH and KDAG as a system moves through the region bringing stronger breezes. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM...Adair LONG TERM/AVIATION...TB3 For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.